RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 112, Number 3  


A representation of quantum field Hamiltonian in a $p$-adic Hilbert space
S. A. Albeverio, A. Yu. Khrennikov, R. Cianci
355
Integrable equations on $\mathbb Z$-graded Lie algebras
I. Z. Golubchik, V. V. Sokolov
375
Propagation and scattering of kinks in inhomogeneous nonlinear media
S. A. Vakulenko, P. V. Gordon
384
On localized solutions of the Davey–Stewartson 1 equations
A. V. Yurov
395
Comparision of quantum field perturbation theory on the light-front with the one in Lorentz coordinates
S. A. Paston, V. A. Franke
399
Renormalization group in the theory of the two-dimensional turbulence: Instability of the fixed point with respect to weak anisotropy
N. V. Antonov, A. V. Runov
417
Superintegrable systems and classical $r$-matrix method
A. V. Tsiganov
428
Limits of applicability of the tight binding approximation for complex-valued potential function
A. L. Mironov, V. L. Oleinik
448
Quantum damped oscillator and classical formulation of quantum mechanics
V. I. Man'ko, S. S. Safonov
467
On convergence radius of time-power series for spin correlation functions of the Heisenberg magnet at high temperature
V. E. Zobov, M. A. Popov
479
Nonarchimedean space of states in the model of polymerization
S. V. Kozyrev
492
Calculation of particular solution in the relativistic theory of gravitation by indefinite coordinate method
I. P. Denisova
501
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019